Hundreds of Florida Residents Report Side Effects Following Wuhan Coronavirus Vaccination
March 5, 2021
Hundreds of residents in Florida have reported various side effects after they got the Wuhan coronavirus vaccine.
by Ramon Tomey
Fevers, chills, headaches, severely sore arms and even hallucinations were among the adverse reactions recorded in the state.
Given the reports, the Centers for Disease Control and Prevention (CDC) warned that some people might experience side effects enough to make them miss work for a few days.
The adverse reactions occurred after they got either the first or second shots of the two-dose vaccine. Michael Whitworth was among those who got the Wuhan coronavirus jab.
He experienced “just soreness in the arm” after the first dose, leading him to expect the same with the second dose.
Whitworth described the second shot as “a completely different story” after he felt severe pain and soreness at the injection site that prevented him from moving.
The adverse effects worsened 10 hours after he received the jab. Whitworth experienced low-grade fever, shaking, chills and pale lips. He also started hallucinating, which he described as similar to being given “an injection of [psychedelic] mushrooms.”
According to the CDC’s Vaccine Adverse Event Reporting System (VAERS), the reaction Whitworth experienced is a very rare case.
The VAERS database tracks adverse reactions following any kind of vaccination. It was created more than three decades ago in response to the National Childhood Vaccine Injury Act of 1986.
The database aims to serve as a “national early warning system to detect possible safety problems” in U.S. vaccines and is co-managed by the CDC and the Food and Drug Administration (FDA).
VAERS reports are voluntary, which has led to the Department of Health and Human Services to comment that adverse reactions being under-reported is one of its main limitations.
Whitworth was among those who got the Moderna vaccine, one of two mRNA COVID-19 jabs which the FDA authorized for emergency use. The other candidate made by Pfizer and its German partner BioNTech was also linked to a number of adverse reactions.
According to the CDC, 21 cases of life-threatening anaphylaxis connected to the Pfizer/BioNTech jab were reported between Dec. 14 and Dec. 23 last year.
The coronavirus vaccines have also been linked to the death of a Florida doctorSeveral deaths within days or hours following vaccination were also reported – even among young and otherwise healthy adults. In fact, it has been linked to the death of 56-year-old medical professional Dr. Gregory Michael.
The obstetrician-gynecologist from Miami Beach died in early January 2021, 16 days after receiving the first dose of the Pfizer/BioNTech vaccine in December of last year.
Three days after receiving the vaccine, Michael noticed red spots on his hands and feet. He sought treatment at the Mount Sinai Medical Center where he worked.
Following diagnostic tests, doctors discovered that Michael developed acute immune thrombocytopenia. This rare disorder is characterized by a decreased number of blood platelets – which are responsible for blood clotting – due to the immune system attacking them.
The doctor then received treatments including blood platelet transfusions, but to no avail as his platelet count kept dropping to zero. Michael was then informed that he had to undergo surgery to remove his spleen as a last-ditch measure.
He was originally not a candidate as his blood’s inability to clot made the procedure risky. However, Michael died of a hemorrhagic stroke on Jan. 3, before he could go under the knife.
Michael’s widow Heidi Neckelmann told British paper The Daily Mail that her husband’s death was “100 percent linked” to the jab he got.
“In my mind, his death was 100 percent linked to the vaccine,” she said. According to Neckelmann, doctors talking to her late husband said it was highly probable the vaccine “instructed his body to attack the wrong thing.”
Both the CDC and Pfizer have conducted an investigation over Michael’s death. The public health agency said in a statement that it would evaluate the case and “provide timely updates on what is known and any necessary actions.”
Meanwhile, the pharmaceutical firm said it is actively investigating the incident. In a statement to The New York Times, Pfizer said it was “closely monitoring all adverse events” in individuals being vaccinated with its jab.”
But the drug manufacturer added it does not believe Michael’s death had any links to the Wuhan coronavirus jab.
“There have been no related safety signals identified in our clinical trials [or] the post-marketing experience thus far,” Pfizer’s statement read.
Thanks to: https://humansarefree.com